# SDR C2XA11IA221

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 26,749 hours, 25,934 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092700503
- Part serial: 063
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 25,857 hours, 25,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2117 THE CREW REPORTED THAT AFTER SELECTING GEAR UP RECEIVED A LG/LEVER DISAGREE EICAS WARNING FOR THE LEFT MAIN LANDING GEAR.  THE CREW RAN THE QRH, CYCLED THE GEAR WITH THE SAME RESULTS, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR MANEUVERING ACTUATOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
